Interference of probabilities and number field structure of quantum models
Version of Record online: 22 OCT 2003
Copyright © 2003 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 12, Issue 10, pages 575–585, November 2003
How to Cite
Khrennikov, A. (2003), Interference of probabilities and number field structure of quantum models. Ann. Phys., 12: 575–585. doi: 10.1002/andp.200310027
- Issue online: 22 OCT 2003
- Version of Record online: 22 OCT 2003
- Manuscript Accepted: 26 AUG 2003
- Manuscript Received: 3 AUG 2001
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!